# SDR SWAA2023042720875

- Difficulty date: March 25, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 63,055 hours, 32,184 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 947.5 AND RLB3.0 WL154 AFT CARGO COMPARTMENT 2023-200341<[01] REPLACED FRAME SECTION LOC BTW STR 23R TO STR 23L BS 947.5 AND WL154 AFT CARGO COMPARTMENT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 147A0002 REV: -; DWG 147A1047 REV: -;[02] CORRECTED STEP 1. REPLACED FRAME SECTION LOC BTW STR 23R TO STR 23L BS 947.5 AND WL154 AFT CARGO COMPARTMENT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 147A0002 REV: -; DWG 147A1047 REV: - SEE INDIVIDUAL SIGN-OFF BELOW.;[03] TASK COMPLETED; RII  SEE INDIVIDUAL SIGN-OFF BELOW
